Obstruction theory in action accessible categories

Giuseppe Metere, Andrea Montoli, Alan S. Cigoli

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We show that, in semi-abelian action accessible categories (such as the categories of groups, Lie algebras, rings, associative algebras and Poisson algebras), the obstruction to the existence of extensions is classified by the second cohomology group in the sense of Bourn. Moreover, we describe explicitly the obstruction to the existence of extensions in the case of Leibniz algebras, comparing Bourn cohomology with Loday-Pirashvili cohomology of Leibniz algebras.
Original languageItalian
Pages (from-to)27-46
Number of pages20
JournalJournal of Algebra
Volume385
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this